# SDR ASAA2015103013806

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A0004134
- Condition: Corroded
- Location: Bs 259-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT R-1 DOOR AREA.  ACFT GROUNDED.  R & R R-1 DOOR CHORD, PN 654A0004-134 IAW AND REF DWG'S 141A8310, 143A5900, 140A9810.  DOT REMOVED.
